# SDR LR7A02125

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,178 hours, 19,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cap
- Condition: Corroded
- Location: Fs317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER HB0502 FOUND LOWER BELLY FRAME CAP CORRODED.  FS317, BL0, WL126.REPAIRED FRAME CAP IAW SRM SMP 583 FIG 53-40-29.  NR0085.
